Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 9 found articles
 
 
  The EM algorithm for ML Estimators under nonlinear inequalities restrictions on the parameters
 
 
Title: The EM algorithm for ML Estimators under nonlinear inequalities restrictions on the parameters
Author: Shen, Qi-xia
Miao, Peng
Liang, Yin-shuang
Appeared in: Applied mathematics
Paging: Volume 34 () nr. 4 pages 393-402
Year: 2019
Contents:
Publisher: Editorial Committee of Applied Mathematics - A Journal of Chinese Universities, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 9 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands